# SDR QXEA2022062000225

- Difficulty date: June 15, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 32,123 hours, 34,562 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Condition: Low Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT JUST BEFORE THE RUNWAY THE SPOILERS SWITCH WAS PUT INTO "FLIGHT". AT THIS POINT THE "#1 HYD ISO VLV" AND "ROLL SPLR INBD HYD" CAUTION LIGHTS ILLUMINATED, ALONG WITH "ROLL INBD" ON GLARESHIELD FAILED TO ILLUMINATE. ON THE PFCS THE  "LO" AND "RO" DEFLECTED UP (WHICH IS NORMAL) AND THE "LI" AND "RI" REMAINED DOWN (WHICH IS NOT NORMAL). ON TAXI BACK MAIN BRAKING WAS WEAK. HYD PRESS WITH ENGINES RUNNING: 1,2, + 3 ALL WERE ABOUT 3000 PSI. REMOVED FROM SERVICE. C/W Q400 FIM TASK 29-10-00-810-801, CHECKED FLUID QTY, IT'S GOOD ON ALL THREE SYSTEMS. GVI AREA FOR ANY LEAKS, NO LEAKS NOTED. PRESSURIZED HYD SYST #1 GOT 3000 PSI. PERFORMED FUNCT TEST OF ALL SYSTEMS DEVICES: FLAPS, INBOARD SPOILERS, MAIN BRAKE SYST, RUDDER AND ELEVATOR ALL CHECKED GOOD. NO CAUTION LIGHT ILLUMINATED AND NO HYD ISO VLV CAUTION LIGHT ILLUMINATED. 6/17/22. PERFORMED TAXI AND VERIFIED BRAKES OPERATES NORMALLY. NO OTHER DEFECTS NOTED. RETURNED TO SERVICE.
